Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vaginal and oral thrush hiv neg at 5 mo

Jun 23, 2014

Hello, I tested positive for chlamydia 3 mo after I was exposed. I was cured yet still had itching and some slight stomach pain. I am a female but after numerous pelvic examinations my doctor assures me I do not have pid. I had an ultrasound and ct scan that came back normal.

Recently my stomach has been hurting more. I have burning pain in my stomach. My pelvic lymph nodes are swollen I get a sharp pain in my uterus. Occasionally I have anal and vaginal itching. No discharge.

My doctor claimed I had a yeast infection about a month ago. I took diflucan and was not healed. I now have developed oral thrush. Is this related to my uncured vaginal yeast infection?

I tested hiv negative at almost 5mo and again at 5 1/2 mo. Is this a definite that I am hiv neg even though I'm having all of these problems? Also I should mention that I retested neg for chlamydia 3 times. Thanks.

Response from Ms. Southall

Hi With your HIV testing history you are HIV free. The testing guidelines for HIV are to be initially tested at 3 weeks post exposure and then again at 90 days. As long as there are no other exposures happened during this time frame than the results are conclusive.

What you may be experiencing could be PID (Pelvic Inflammatory Disease) or other type of STI. I would highly recommend that you follow up with your health care provider for evaluation. You can have a yeast infection that needs extra treatment from the diflucan.

Be well and stay safe, Shannon



Previous
unsafe sex with HIV 1 and Negative person
Next
i had sex with a escort

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement